On the Mann iteration process in a Hilbert space

Troy L. Hicks, John D. Kubicek

Research output: Contribution to journalArticlepeer-review

142 Scopus citations
Original languageEnglish
Pages (from-to)498-504
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume59
Issue number3
DOIs
StatePublished - Jul 1977
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the Mann iteration process in a Hilbert space'. Together they form a unique fingerprint.

Cite this